Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Morning sickness, sore breasts after fitting mirena coil. History of ankle operation. Sign of coil slipping?

I had mirena coil fitted jan 2012.after 2 months had to have it removed and refitted as it had dropped 2cms. 2nd time round its stayed in place and periods stopped after 6-8 weeks. I had it fitted due to having enlarged blood vessels all over my uterus and also small bit of enmaditriousis which my gyny removed.i was in a lot of after rough start its been great up until the last couple of months.ive been feeling sick as a dog.i feels like morning sickness when I think about it also really sore boobs which my nipples get really tight and are erected so much they hurt like hell.also I have put on lots of weight and can t seem to shift it.the worrying thing is this morning I went to the toilet and had quiet a bit of blood.after being to toilet I started to feel soreness in my ovaries, but soreness that I ve never experienced feels like my ovaries are bruised.feel very drained I m jus concerned as I haven t been having intercourse with my partner as I ve had 2 ops on ankle since 28th oct 2012 but jus over the last couple of weeks been having it much more. I don t know if this is a sign that my coil has slip again??? The feeling pregnant has been for few months on and off but especially 2weeks ago more so. But this bleeding has concerned me as the last week I ve had sex everyday.
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
HI Dear,
Mirena is a progesteron only intrauterine device which is mainly used in cases of abnormal bleeding, Fibroids, endometriosis etc, besides acting as a contracptive.All the symptoms told by you may be mere side effects of its progesterone content. However, since you have a history of displaced mirena, you should get a clinical examination done. The other thing is that you may also be having vaginal infection which may be the cause of your soreness in lower abdomen, which is also common in any intrauterine device insertion and can be effectively treated
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor